| Catalog Number |
68011105 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/05/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a bone reamer became stuck, resulting in the removal of the dental implant.".
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.Dentsply sirona became aware of a serious injury with an implant due to a malfunction of abutment that occurred while using the astra tech implant system.This report is for the dental implant device.The dental abutment device report has been submitted separately.Product return is requested and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.